Export: An Improvement of the Lower Bound on the Maximum Number of Halving Lines in Planar Sets with 32 Points

Rodrigo, Javier and López González, M. Dolores (2018). An Improvement of the Lower Bound on the Maximum Number of Halving Lines in Planar Sets with 32 Points. "Electronic Notes in Discrete Mathematics", v. 68 ; pp. 305-310. ISSN 1571-0653. https://doi.org/10.1016/j.endm.2018.06.052.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM